MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO., LTD DRIVE; LIFT

SHENYANG HENYI ENTERPRISE CO., LTD DRIVE; LIFT
Model Number 13023SV
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a patient lift by a provider, who stated that "the end user was being lifted off toilet when the lift tilted to the left causing the patient to fall to the ground.The end user's husband was able to get the end user moved to bed." it is unknown at this time whether there was any injury or medical treatment.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
LIFT
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO., LTD
no.386-3 qingnian st.
heping dis.
shenyang, liaoning 11000 4
CH  110004
MDR Report Key16495333
Report Number2438477-2022-00139
Device Sequence Number6315960
Product Code FSA
UDI-Device Identifier00822383135441
UDI-Public822383135441
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2023
Report Date (Section F) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number13023SV
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/27/2022
Device Age6 YR
Date Report to Manufacturer03/14/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight91 KG
Date Report Sent to FDA03/07/2023